BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Linear stability of shock profiles for a quasilinear Benney system in R^2 × R+

Participants in the publication
João-Paulo Dias (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Date of Publication
2020-12

Where published
Journal of Hyperbolic Differential Equations

Publication Identifiers
ISSN - 0219-8916

Publisher
World Scientific Pub Co Pte Lt

Volume
17
Number
04

Number of pages
10
Starting page
797
Last page
807

Document Identifiers
DOI - https://doi.org/10.1142/s0219891620500253
URL - http://dx.doi.org/10.1142/s0219891620500253

Rankings
SCIMAGO Q1 (2019) - 0.827 - Mathematics (miscellaneous)


Export

APA
João-Paulo Dias, (2020). Linear stability of shock profiles for a quasilinear Benney system in R^2 × R+. Journal of Hyperbolic Differential Equations, 17, 797-807. ISSN 0219-8916. eISSN . http://dx.doi.org/10.1142/s0219891620500253

IEEE
João-Paulo Dias, "Linear stability of shock profiles for a quasilinear Benney system in R^2 × R+" in Journal of Hyperbolic Differential Equations, vol. 17, pp. 797-807, 2020. 10.1142/s0219891620500253

BIBTEX
@article{48133, author = {João-Paulo Dias}, title = {Linear stability of shock profiles for a quasilinear Benney system in R^2 × R+}, journal = {Journal of Hyperbolic Differential Equations}, year = 2020, pages = {797-807}, volume = 17 }